# SDR IPXA2022090986067

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 60,863 hours, 15,500 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED** REQUEST TO REPLACE FIRE DETECTION CONTROL UNIT #2 DUE TO #2 ENG. FIRE INDICATIONREPLACED # 2 FDCU PER AMM 26-11-02 UP STEP D.(2) ( DANIEL VRANA 0559143 9-8-22. COMPLETED INSTALLATION STEPS & OPS CHECK OK REF. MM 26-11-02
